Facebook Pixel
EmpowHER Guest

I had unprotected sex and i took postinor2 tablets at the same time, it been seven days and i have not see my period but am having a brownish discharge, sometimes, it blood but i don't feel any signs of pregnancy, could i be pregnant or it is normal?

By Anonymous February 13, 2015 - 11:30am
Rate This

Is all about postinor2

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Postinor 2 often causes bleeding (dark or light) 3- 7 days after taking it. It can also upset the menstrual cycle for about a month too. 

Pregnancy is unlikely but you can test a few weeks after you had unprotected sex. 



February 13, 2015 - 4:06pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.